Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering form isseminated tuberculosis ?

I have recently been diagnosed with Disseminated tuberculosis and have been on medication from 25th January 2011. I am in constant pain in my upper back, shoulder blade and neck. I am currently taking Rifampicin 150mg - 2 a day, Ethambutol 400mg - 3 a day, Pyridoxine 10mg - 1 a day, Pyrazinamide 500mg - 4 a day, Naproxen 500mg - 2 a day, Amitriptyline 25mg - 1 a day. How effective are these drugs in treating Disseminated tuberculosis? I am also on 15ml Oramoprh every 4 hours for the pain. What damage can Disseminated tuberculosis cause to my spine? Do I need an x-ray / MRI / CT Scan to know the damage and what treatment is there for the damage cause? Will it get better or will I have permanent damage? I am constantly in pain and it does not seem to be getting better.
Asked On : Fri, 11 Mar 2011
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
welcome to healthcare magic
you seem to be on three antitubercular drugs.
when we disseminated it means it has spread to numbers of organs. which would need 5 drugs anti- tubercular regimen.
the amount of bone pain that you have needing oramorph must be troublesome. you should talk to your doctor and rule out possibilities of other widespread have not mentioned your age as well .
in case tuberculosis has been established beyond doubt then may be you need further work up to see for bone involvement and be treated accordingly.
hope this is helpful
Answered: Fri, 5 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor